# SDR USAA2014062000007

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 21,052 hours, 2,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE NEEDS TO BE SERVICED.  SERVICED L1 DOOR BOTTLE.
